Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2005, Volume 405, Number 3, Pages 299–301 (Mi dan1076)  

This article is cited in 1 scientific paper (total in 1 paper)

Differential invariants of hyperbolic Monge-Ampère equations of general form

A.M. Vinogradov, M.Marvan, V.A. Yumaguzhin



Bibliographic databases:
UDC: 517.957

Linking options:
  • http://mi.mathnet.ru/eng/dan1076

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Goncharovskiy, I. V. Shirokov, “Differential invariants and operators of invariant differentiation of the projectable action of Lie groups”, Theoret. and Math. Phys., 183:2 (2015), 619–636  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021